Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Senile dementia, subdural hygroma, becomes talkative if not slept properly

HI sir my name is from Kolkata,india.My grandmother is 68 years old and has senile dementia e` subdural hygroma.she didnt sleep at all last day.and became very talkative.When ever she dont sleep properly this kind of behavior is noticeable.She is facing this kind of problem from 2010 may.i have given a medicine Eptoin . phenytoin tables.What should i do please help me.Doctors use to give this and alzil 5.What will make her sleep please help me doctor.Its a request from a grandson.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..visit a psychiatrist once again..may be she have had convulsion for which eptoin was prescribed..but the continuation of this drug at this age should be reviewed..alzil is anti-dementia drug, but the dose may be increased,,she should be prescribed sedatives for sleep and also some low-dose anti-psychotics to tackle behavioural and psychological symptoms of dementia..consult soon..wish her good health..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor